Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What would happen if I took 20, 7.5mg of zoplicone at once ?

What would happen if I took 20, 7.5mg of zoplicone at once? plus.... I am exhausted of being depressed for several years now, tried all forms of therapy , medication, self help stuff ect. Twice this week I have overdosed on tylenol , got the treatment and was sent home. I feel that I need to be hospitalized longer term till I can get on the right meds for depression , and to be safe from my self harming behaviours, So my question is if I took that much zoplicone, and I also have 10, 10 mg of valium, and a few clanazapm. What would it do? Suicide? I honestly would prefer A. to get the damn help I need or be prove it that I need the help, the tylenol od was not enough. Call me crazy, or an attention seeker, or something else. I am just seriously depressed, with major anxiety , eating disorder, and sick of waking up and going to bed with thoughts of suicide Thank you
Asked On : Fri, 27 May 2011
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist, Child 's  Response
do nothing like self medication, it will not be beneficial to you
Immediately consult psychiatrist for evaluation of you condition
and take medication under guidance and supervision.
Answered: Sat, 28 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
u must not take 20 zoplicone at any cost
u r going to put ur body in much more painfull state
there is no problem in world which has no solution
every night follow by dawn
so dont loose hope
control urself
best way is to do exercise ,yoga and be busy
dont lett any negative thought in ur mind
better to consult good psychiatrics
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor